# SDR QXEA2021031500112

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 6,446 hours, 3,806 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE M/W RAN QRH MESSAGE CLEARED NO SIGNS OF SMOKE OR FIRE. REMOVED FROM SERVICE. PERFORMED GVI OF BOTH LAVS NO SIGN OF LAV WASTE EXTINGUISHER GONE OFF. PERFORMED OPS TEST IAW E175 AMM 26-14-01-700-801-A OPS TEST GOOD NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
